Cyclic sieving of finite Grassmannians and flag varieties

Andrew Berget, Jia Huang

Research output: Contribution to journalArticle

Abstract

In this paper, we prove instances of the cyclic sieving phenomenon for finite Grassmannians and partial flag varieties, which carry the action of various tori in the finite general linear group GL n(double-struck F sign q). The polynomials involved are sums of certain weights of the minimal length parabolic coset representatives of the symmetric group fraktur S sign n, where the weight of a coset representative can be written as a product over its inversions.

Original languageEnglish (US)
Pages (from-to)898-910
Number of pages13
JournalDiscrete Mathematics
Volume312
Issue number5
DOIs
StatePublished - Mar 6 2012

Keywords

  • Cyclic sieving
  • Finite field
  • Flag variety
  • Grassmannian

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics

Fingerprint Dive into the research topics of 'Cyclic sieving of finite Grassmannians and flag varieties'. Together they form a unique fingerprint.

  • Cite this